×

zbMATH — the first resource for mathematics

On Galois representations associated to Hilbert modular forms. II. (English) Zbl 0836.11017
Coates, John (ed.) et al., Elliptic curves, modular forms, & Fermat’s last theorem. Proceedings ot the conference on elliptic curves and modular forms held at the Chinese University of Hong Kong, December 18-21, 1993. Cambridge, MA: International Press. Ser. Number Theory. 1, 185-191 (1995).
The author studies the \(p\)-adic Galois representations associated to Hilbert modular forms. It is shown that for almost all \(p\) these representations are crystalline at \(p\). Many cases had already been settled by Carayol and Blasius/Rogawski. For the remainder the \(p\)-adic representations correspond to \(p\)-divisible groups.
For the entire collection see [Zbl 0824.00025].
Reviewer: G.Faltings (Bonn)

MSC:
11F41 Automorphic forms on \(\mbox{GL}(2)\); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces
11F80 Galois representations
PDF BibTeX XML Cite